# SDR DALA2019062803914

- Difficulty date: June 28, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 1037 AND LONGERON 17 LH SIDE. (CPAX). NRC 00446: FRAME STA 1037 AND LONGERON 17 LH SIDE WAS REPAIRED PER B717-200 SRM 53-20-07-2R-4. (LP #1144628)
